MathSciNet Relay Station
MathSciNet bibliographic data
MR691274 (85d:42004) 42A20
Bray, William O. On a Tauberian theorem for the $L\sp{1}$-convergence of Fourier sine series. Proc. Amer. Math. Soc. 88 (1983), no. 1, 34–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement